# SDR 6PMR2020082900408

- Difficulty date: August 4, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30021
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab, Boeing
- Component part number: 180N0002903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N630 DISCREPANCY: LOCATION NR 3 REF: 2867N316, CLEAN AND EVALUATE CORROSION ON LT HORIZONTAL STAB UPPER SKIN AT STA107.604 TO STA 111.00 AND STR NR 3.  CORRECTIVE ACTION: REMOVED AND EVALUATED CORROSION ON LT HORIZONTAL STAB UPPER SKIN STA 107.604 TO STA 111.00 STR3.  ORIG MAT .095" MAT LOSS .042" MAT REM.053" MAT LOSS ALLOWABLE 10% FOUND TO BE OUT OF LIMITS.  PERFORMED REPAIR IAW EO NR 20381-1.
